# SDR TWAA9901707

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR FITTING CORRODED AT STA 1193 AT CUSP LINE, RT SIDE OF AFT CARGO BIN.  REMOVED LIGHT SURFACE CORROSION USING RUBBER BACK SANDING DISC AND ALUMINUM OXIDE DISC, PER SPM 6-80-01.  REINSTALLED ORIGINAL BOLTS AND NUTS IN FITTING.
